| Model Number |
1002717 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.
Event or Problem Description
It was reported that the insulin gauge was inaccurate.There was no reported adverse impact to the customer's blood glucose level.The customer re-loaded the cartridge to resolve the issue.